# SDR AALA202009249014

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 22,889 hours, 8,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER DOOR OPEN INDICATION ON LEFT FORWARD EMERGENCY EXIT ON DOOR PAGE.   REMOVED AND REPLACED BOX CONNECTION FOR DEU AT L2 EMERGENCY EXIT DOOR, IAW AMM 23-73-47.
